Results 1 to 4 of 4

Thread: Reducing medication symptoms

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Reducing medication symptoms

    Hey people!

    So I was diagnosed with Lupus Nephritis at 18 and i'm now 22.

    For me it is a very normal thing to go through a week or 2 of tapering symptoms while reducing prednisolone (prednisone) and that's not a problem at all, however I am now having similar feelings to the reduction of Cellcept (mycophenelate) just 3 days after lowering my cellcept intake. I get the idea that if you have a serious condition like lupus and reduce any drug that you have been on for years then feeling a bit "tapery" is to be expected (but i'm not sure if it happens to everyone) I'm not noticing any Lupus signs, but a lot of "tapery" type signs such as feeling dizzy, light headed, dreamlike and a bit irritable. Am I right in thinking this? It would be great to hear how others react to reducing different medications while having Lupus.

    Cheers everyone!

  2. The Following User Says Thank You to hating_that_pred For This Useful Post:

    tgal (02-18-2014)

  3. #2
    Join Date
    Jan 2013
    Posts
    96
    Thanks
    3
    Thanked 30 Times in 20 Posts

    Default

    I have reduced my Cellcept and I don't think I had any problems, but for me it's so hard to tell what is what anymore LOL! I can never tell if the symptoms I'm having are from Lupus or from meds. Sorry, I know this wasn't much help, good luck to you anyway!

  4. The Following User Says Thank You to Shanna For This Useful Post:

    hating_that_pred (02-19-2014)

  5. #3
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    It very well may be the meds HOWEVER you really should contact your doctor to make sure. Don't mess around with things like that until you know. You don't want it to be that your dose is too low and your Lupus is acting up and causing your kidneys harm.
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  6. The Following 4 Users Say Thank You to tgal For This Useful Post:

    hating_that_pred (02-19-2014), Nonna (02-19-2014), Saysusie (02-20-2014), steve.b (02-19-2014)

  7. #4
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default

    Thanks guys!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •